A remark on a Harnack inequality for degenerate parabolic equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 73 (1985), pp. 179-190.
@article{RSMUP_1985__73__179_0,
     author = {Chiarenza, Filippo and Serapioni, Raul},
     title = {A remark on a {Harnack} inequality for degenerate parabolic equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {179--190},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     zbl = {0588.35013},
     mrnumber = {799906},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1985__73__179_0/}
}
TY  - JOUR
AU  - Chiarenza, Filippo
AU  - Serapioni, Raul
TI  - A remark on a Harnack inequality for degenerate parabolic equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1985
DA  - 1985///
SP  - 179
EP  - 190
VL  - 73
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1985__73__179_0/
UR  - https://zbmath.org/?q=an%3A0588.35013
UR  - https://www.ams.org/mathscinet-getitem?mr=799906
LA  - en
ID  - RSMUP_1985__73__179_0
ER  - 
%0 Journal Article
%A Chiarenza, Filippo
%A Serapioni, Raul
%T A remark on a Harnack inequality for degenerate parabolic equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1985
%P 179-190
%V 73
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1985__73__179_0
Chiarenza, Filippo; Serapioni, Raul. A remark on a Harnack inequality for degenerate parabolic equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 73 (1985), pp. 179-190. http://www.numdam.org/item/RSMUP_1985__73__179_0/

[CS1] Chiarenza F. - Serapioni R., Degenerate Parabolic Equations and Harnack Inequality, to appear in Annali Mat. Pura e Appl. | MR | Zbl

[CS2] Chiarenza F. - Serapioni R., Harnack Inequality for Degenerate Parabolic Equations, to appear in Comm. in P.D.E. | Zbl

[ChF] Chiarenza F. - Frasca M., Boundedness for the Solutions of a Degenerate Parabolic Equation, to appear in Applicable Analysis. | MR | Zbl

[CoF] Coifman R. - Feferman C., Weighted Norm Inequalities for Maximal Functions and Singular Integrals, Studia Math., 51 (1974), pp. 241-250. | MR | Zbl

[FKS] Fabes E. - Kenig C. - Serapioni R., The Local Regularity of Solutions of Degenerate Elliptic Equations, Comm. in P.D.E., 7 (1) (1982), pp. 77-116. | MR | Zbl

[FW] Ford W. - Waid M., On Maximum Principle for Some Degenerate Parabolic Operators, J. Math. Anal. Appl., 40 (1972), pp. 271-277. | MR | Zbl

[LSU] Lady O. - Solonnikov V. - Ural'Ceva N., Linear and Quasilinear Equations of Parabolic Type, A.M.S., Providence (1968). | MR

[M1] Moser J., A Harnack Inequality for Parabolic Differential Equations, Comm. Pure Appl. Math., 17 (1964), pp. 101-134. | MR | Zbl

[M2] Moser J., On a Pointwise Estimate for Parabolic Differential Equations, Comm. Pure Appl. Math., 24 (1971), pp. 727-740. | MR | Zbl

[W1] Waid M., Second Order Time Degenerate Parabolic Equations, Trans. A.M.S., 170 (1972), pp. 31-55. | MR | Zbl

[W2] Waid M., Strong Maximum Principle for Time Degenerate Parabolic Operators, SIAM J. Appl. Math., 26 (1974), pp. 196-202. | MR | Zbl